MAUDE Adverse Event Report: TELEFLEX MEDICAL DEKLENE II POLYPROPELENE NON-ABSORBABLE SUTURE; SUTURE, NONABSORBABLE, SYNTHE

TELEFLEX MEDICAL DEKLENE II POLYPROPELENE NON-ABSORBABLE SUTURE; SUTURE, NONABSORBABLE, SYNTHE
Model Number IPN000861
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A visual functional dimensional inspection of the product involved in the complaint could not be conducted since the product was not returned.The device history record of batch number 74h1902897 has been reviewed and no issues or discrepancies were found which could potentially be related to this complaint.No non-conformance reports were originated for the lot in question that can be associated to the complaint reported.The device history review shows that the product was assembled and inspected according to our specifications.No additional documents were reviewed as part of this complaint investigation.The customer complaint cannot be confirmed based only on the information provided, to perform an investigation and determine the source of defect reported it is necessary to evaluate the sample involved on this complaint.If the sample becomes available this investigation will be updated with the evaluation results.
 
Event or Problem Description
Reported issue: needle breakage during a suture with capio brand 0 blue monofilament polypropylene threads.A new thread was then used, and it got dislodged.The incident took place on (b)(4), in the or, causing a suture to be undone, to be resumed and thus to extend the intervention time.No clinical signs or symptoms; condition reported as fine.

Brand Name
DEKLENE II POLYPROPELENE NON-ABSORBABLE SUTURE
Common Device Name
SUTURE, NONABSORBABLE, SYNTHE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key15958880
Report Number3004365956-2022-00100
Device Sequence Number20068218
Product Code GAW
UDI-Device Identifier34026704603894
UDI-Public14026704603890
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K930738
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/26/2024
Device Model NumberIPN000861
Device Catalogue Number833-124
Device Lot Number74H1902897
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2022
Initial Report FDA Received Date12/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED
Patient SexUnknown